# SDR AALA20012098

- Difficulty date: December 1, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 25B INOPERATIVE.  REPLACED BROKEN PIN AT SEAT 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
